# SDR UPS99231128

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corrosion
- Location: 23-2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.00-01) CORROSION ON AFT EDGE OF L-ANGLE AT BS 297, RBL 12-RBL 54, WL 208.  REMOVED L-ANGLE AND REPLACED.
